OK, I'm a tad confused here, so bear with me. Did you have a problem with anxiety BEFORE you saw the doctor about what I'm assuming was some sort of stomach trouble? And now, since you saw this doctor two weeks ago, you've had an on-going panic attack? Correct me if I have anything wrong here.
Your doc put you on quetiapine (Seroquel) which is an antipsychotic. You said it knocked you out the first night, but now you need "lots more" to fall asleep. Please don't tell me he prescribed this for you to sleep! Four of it's many side effects are agitation, anxiety, INSOMNIA and yes, DROWSINESS...........but there are a boatload of meds out there made just to put you to sleep..........why he would prescribe something like Seroquel is beyond me. But I'm not a doctor nor a pharmacist, so I may be wrong but that would make the book "Pharmacology For Nursing Care" wrong, too.
He also put you on lamotrigine (Lamictal) which is an anticonvulsant, generally prescribed for epilepsy but sometimes for bi-polar disorders.
And he has had you double your Nexium, which so far, is the only med for stomaches on your list! How much are you taking of that?
He also gave you another med for your stomach which you stopped taking because of the possible side effect of anxiety.
I have absolutely no idea if the Nexium could be the sole culprit in your downward plunge into anxiety, but I'd sure as hell get on the horn to that doctor and get some answers as soon as possible! Since it's Sunday and Easter Sunday at that, you may have trouble finding a pharmacy open, but I'm sure there is one somewhere near you. To ease my mind, I would call and speak with the pharmacist right now who will be able to tell you exactly what these meds are doing to do alone and in combination. He will not be able to change anything, only your doctor can do that, but I think right now you need some "professional" help to just calm down. The pharmacist is that person. Don't wait,
pick up the phone now and call.
Please let us know what you find out!
Everyone I know is different but sometimes I believe we can't figure out what makes us feel these nervous panicky feelings. Continue seeing your Dr and hopefully he/she will put you on a plan that gets you back. I wish you the best.
I'm a little confused too, since most doctors would not put you on such strong medications such as Seroquel or Lamictal unless you have medical conditions that they would be beneficial for, which you may have, but didn't indicate. Have you only had the panic symptoms for the past 2 weeks, or has this been going on longer?
Nexium shouldn't be causing those problems. However, Lamictal and Seroquel could cause problems--were you been having these panic issues before starting on these meds or after you started them? Both of those meds have a lot of side effects, including nervousness, anxiety, agitation, psychosis, and more.
If your doctor put you on the Lamictal and Seroquel to treat your panic symptoms, I would question whether this was the best route to take. Especially if you have not had symptoms like this before. Not knowing your medical history or diagnoses, it's hard to say, but I would think that is a pretty extreme measure to take if it's just for anxiety attacks.